Energy bounds for codes in polynomial metric spaces. Boyvalenkov, P. G., Dragnev, P. D., Hardin, D. P., Saff, E. B., & Stoyanova, M. M. Anal. Math. Phys., 9(2):781–808, 2019.
Energy bounds for codes in polynomial metric spaces [link]Paper  doi  bibtex   
@article {Boyvalenkov2019,
    AUTHOR = {Boyvalenkov, P. G. and Dragnev, P. D. and Hardin, D. P. and
              Saff, E. B. and Stoyanova, M. M.},
     TITLE = {Energy bounds for codes in polynomial metric spaces},
   JOURNAL = {Anal. Math. Phys.},
  FJOURNAL = {Analysis and Mathematical Physics},
    VOLUME = {9},
      YEAR = {2019},
    NUMBER = {2},
     PAGES = {781--808},
      ISSN = {1664-2368},
   MRCLASS = {94B65 (74G65)},
  MRNUMBER = {3977668},
MRREVIEWER = {Steven T. Dougherty},
       DOI = {10.1007/s13324-019-00313-x},
       URL = {https://doi-org.proxy-um.researchport.umd.edu/10.1007/s13324-019-00313-x},
}

Downloads: 0